# SDR 96ZZZX2166

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65AC
- Make and model: Beech 95-C55
- Aircraft serial: TE242
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN4H4AM
- Condition: Broken
- Location: Nlg
- Part time: 8,000 hours
- Component: 960000601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR BOLTS, 2 EACH, BROKE CAUSING STEERING PROBLEMS WHICH CAUSED KNEE (SCISSORS) PN 96-820020-1 TO BREAK ON LANDING.  SUSPECT CAUSE OF BOLTS TO BREAK WAS TURNING NOSE GEAR TOO MUCH TO THE LEFT OR RIGHT WHEN THE AIRCRAFT WAS TOWED PRIOR TO FLIGHT.
